×

zbMATH — the first resource for mathematics

Found 7 Documents (Results 1–3)

Gindikin, S. G. (ed.), Lie groups and symmetric spaces. In memory of F. I. Karpelevich. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3472-X/hbk). Transl., Ser. 2, Am. Math. Soc. 210(54), xi-xii (2003).
MSC:  01A70 01A60
BibTeX Cite
WorldCat.org
Russ. Math. Surv. 56, No. 1, 141-147 (2001); translation from Usp. Mat. Nauk 56, No. 1, 147-152 (2001).
MSC:  01A70
BibTeX Cite
Full Text: DOI
WorldCat.org

Filter Results by …

Document Type
Reviewing State
Year of Publication
Classification